# SDR DHL2003804546

- Difficulty date: January 16, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF>: N/R: 0237 LH WING L/E UPPER SKIN CORRODED BETWEEN STA. XFS566.250 AND XFS585.000 ( MAJOR REPAIR)CORR: PERFORMED MAJORIAW SRM 57-2-1 PG. 2 REMOVED FASTNERS IAW SRM 51-1-21 PG. 1 REMOVED CORROSION ON LH WING UPPER SKIN ( STA. XFS566.250-585.000) IAW SRM 51-1-8 PG. 17-18FOUND OUT OF LIMITS IAW SRM 57-2-0 PAGE 16 . TRIMMED OUT DAMAGED AREA IAW SRM57-2-1 PG. 2 FABRICATED FILLER (7075 T6AL.050) & DOUBLER (7075T6AL.063) IAW 57-2-1 PAGE 2  CLEANED , TREATED AND PRIMED FILLER & DOUBLER IAW SRM 57-2-1 PG 2 , SRM 51-1-21 PG.1  FOR L/E  REMOVAL / INSTALLATION SEE N/R 0319
